MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP
Model Number QSOR
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Loaner occluder that was sent in response to fon #(b)(6) stopped responding to open/close commands from the qws.Reportees are unsure if there was a "no occluder location" message at the time of this event.The occluder was also reported to "eventually start working" again.Issue occured approx.1000 prior to a case.Recommendation was given to try a new cable and then a new port on the frame if the cable was damaged from the frame.No further information.Same rep contacted again around 1700 stating as biomed attempted to download logs for the issue above, only the qws would boot up and not the rest of the submodules.Rest of the pump was turned on via the solaris power button but pump manager was not present.Sap cable was unplugged from the qws and replugged in but pump manager was still not present.Qws was then turned off with a long press, then sap cable unplugged again and replugged in.Upon boot up pump manager came back.Medtronic rep was on facetime with biomed and verifies that solaris was plugged into the wall during this time.He also sent a picture of a qws with a green power led in the bottom right instead of blinking blue, suggesting that the hlm was plugged into the wall.
 
Additional Manufacturer Narrative
System logs were reviewed.Spectrum medical has improved in the latest occluder sw build the occlusion profile, which improves full occlusion and eliminates the potential for the occluder to relax during the late stage of closing.The latest occluder sw build loaded on the network.Account rep confirmed that no issues have occurred since the update to occluders.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21264089
Report Number3006073153-2025-00015
Device Sequence Number9646659
Product Code DTQ
UDI-Device Identifier05060434421944
UDI-Public05060434421944
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown